MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SL-5690
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device needle broke.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted one suture and one needle.The needle was detached from the suture.A suture fragment was trapped in the barrel of the needle.Upon microscopic inspection of the needle, normal crimp and swage marks were noted.As no sealed samples were returned, a needle attachment test could not be performed.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.A definitive root cause could not be determined with regard to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device needle broke.Another suture was used to complete the case.There was no patient injury.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8216958
Report Number9612501-2019-00018
Device Sequence Number11176952
Product Code GAM
UDI-Device Identifier10884521048799
UDI-Public10884521048799
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberSL-5690
Device Catalogue NumberSL-5690
Device Lot NumberD8E2352X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1